gastroenterologist-icon
Can zincovit cause any side effects
I have been taking zincovit for over a month now since i was feeling low last month. Can it cause any side effects ? I have gastric problems in past
526 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi Zinc can sometimes cause Nausea, vomitings , mild diarrhoea and metallic taste on the tongue..
Next Steps
Generally Zinc is protective for gastritis
Health Tips
It would be better if u tell the exact reason for consuming zinc .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.